# SDR SWIA200923382

- Difficulty date: December 30, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 16,254 hours, 14,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Defective
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EXTENDING FLAPS TO 45Â° AIRCRAFT ROLLED TO THE RIGHT.  (FLT 3044)  REMOVED EXCESS PAINT BUILDUP ON FLAP.
